# SDR U2RA201401270001

- Difficulty date: January 27, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 68,292 hours, 20,934 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 82888
- Condition: Discharged
- Location: Emergency Lights
- Part time: 1,759 hours, 1,069 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK RIGHT NR 4 DOOR EMERGENCY EXIT LIGHT IS INOPERATIVE. FOUND BATTERY PACK DISCHARGED.  R & R BATTERY PACK IAW AMM33-51-07.  CHECK GOOD.
